# SDR VY1L103200

- Difficulty date: December 14, 2002
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N6093R
- Make and model: Snias AS350B2
- Aircraft serial: 2415
- Engine: Tmeca ARRIEL1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 350A3321530
- Condition: Failed
- Location: Tail Rotor
- Part time: 6,529 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING DELAMINATED.  UNIT FAILED WITH ONLY 409.2 HOURS.
